# SDR FXGA20122111001

- Difficulty date: November 19, 2012
- Submitted: November 22, 2012
- Operation: Air carrier
- Aircraft: N108NS
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680228
- Aircraft time: 13,573 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 67411002
- Condition: Shorted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT HAD NO GEAR DOWN AND LOCKED LIGHT ANNUCIATED ON LT MAIN GEAR. FOUND SWITCH SHORTED.
